JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FREE HOMEOMORPHISMS OF TWO DIMENSIONAL MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FREE HOMEOMORPHISMS OF TWO DIMENSIONAL MANIFOLDS
Park, Jong-Jin;
  PDF(new window)
 Abstract
M. Brown [2] posed an open question on the class of free homeomorphisms as follows: if f is a free homeomorphism of two manifold and k is a positive integer then is free\ulcorner In this paper we show that the answer of the open question is true.
 Keywords
Free homeomorphism;translation are;translation line;locally free homeomorphism;
 Language
English
 Cited by
 References
1.
Houston J. Math., 1984. vol.10. pp.35-41

2.
Houston J. Math., 1985. vol.11. pp.455-469

3.
Proc. Amer. Math. Soc., 1995. vol.123. pp.3243-3250

4.
Continuum Theory, 1992.

5.
Trans. Amer. Math. Soc., 1988. vol.306. pp.277-291 crossref(new window)